# SDR FDEA200907142620

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 48,189 hours, 29,674 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: D00087
- Condition: Failed
- Location: Mlg
- Part time: 25 hours, 20 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE LANDING GEAR LEVER LATCH FAILED  TO RELEASE. LANDING GEAR LEVER COULD ONLY BE RAISED  TO OFF POSITION. HORN SOUNDED WHEN FLAPS RETRACTED  FROM 5 DEG. TO 2 DEG. REMOVED AND REPLACED M831 AIR SENSING    SENSOR PER  AMM 32-09-221-4 AND PERFORM TEST PER AMM  32-09-221-5. REMOVED AND REPLACED LANDING GEAR  ELECTRONIC MODULE PER 32-09-121-4. LANDING GEAR  ELECTRONIC MODULE TEST DUE.  IN LIEU OF JACKING THE AIRPLANE AFTER LANDING GEAR  SAFETY SENSOR PERFORMED EA 7-3210-132925 .  ALTERNATE TEST PROCEDURE. SENSOR TEST OK.  LANDING GEAR ELECTRICAL/ELECTRONIC MODULE  ADJUSTMENT/TEST NORMAL PER AMM 32-09-121-5.
